# SDR SWAA074984

- Difficulty date: October 7, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 48,538 hours, 42,298 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Worn
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LEFT WING NR 5 SPOILER INBOARD ACTUATOR  FITTING WORN.  REPAIRED SPOILER PER SRM.
